# SDR 98ZZZX555

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2306D
- Make and model: Cessna 210
- Aircraft serial: 21063828
- System (JASC): 5520 · Elevator Structure
- Part: Channel
- Part number: 123262226
- Condition: Cracked
- Location: Elevator
- Part time: 3,303 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELEVATOR CHANNEL HAS 7 LOCATIONS WHERE BUCKING BAR SLIPPED OFF OF RIVET TAIL AND INDENTED STRUCTURE.  CRACKS HAVE FORMED AT ALL 7 LOCATIONS.  THIS DEFECT IS ORIGINAL FROM FACTORY.  SUBMITTER STATED THIS IS THE 2ND PART WITH THE SAME DEFECT FOUND.
